Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

CASE REPORT
[View FULLTEXT] [Download PDF
 
Year : 2000  |  Volume : 46  |  Issue : 1  |  Page : 29-30  

Chloroquine induced parkinsonism.

RC Parmar, CV Valvi, JR Kamat, RK Vaswani 
 Department of Paediatrics, Seth G. S. Medical College and K. E. M. Hospital, Parel, Mumbai - 400 012, India., India

Correspondence Address:
R C Parmar
Department of Paediatrics, Seth G. S. Medical College and K. E. M. Hospital, Parel, Mumbai - 400 012, India.
India

A case of parkinsonism is reported in a 5-years-old male child following prolonged use of chloroquine. The patient presented with reduced spontaneous movements and speech with an expressionless face and a parkinsonian gait but no tremors. His investigations including CT scan brain, CSF study and serum ceruloplasmin were normal. Chloroquine was discontinued and the patient was started on oral trihexyphenidyl. The patient showed gradual recovery and the drug was successfully withdrawn. The toxic manifestations were only transient and reversible.


How to cite this article:
Parmar R C, Valvi C V, Kamat J R, Vaswani R K. Chloroquine induced parkinsonism. J Postgrad Med 2000;46:29-30


How to cite this URL:
Parmar R C, Valvi C V, Kamat J R, Vaswani R K. Chloroquine induced parkinsonism. J Postgrad Med [serial online] 2000 [cited 2019 Aug 18 ];46:29-30
Available from: http://www.jpgmonline.com/article.asp?issn=0022-3859;year=2000;volume=46;issue=1;spage=29;epage=30;aulast=Parmar;type=0


 
Sunday, August 18, 2019
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer